American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(39A14) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] N. V. Krylov. Interior estimates for second-order differences of solutions of finite-difference elliptic Bellman's equations. Math. Comp. 82 (2013) 1463-1487.
Abstract, references, and article information   
View Article: PDF

[2] Adam Doliwa. Hirota equation and the quantum plane. Contemporary Mathematics 593 (2013) 205-230.
Book volume table of contents   
View Article: PDF

[3] Claude Brezinski, Yi He, Xing-Biao Hu, Michela Redivo-Zaglia and Jian-Qing Sun. Multistep $\varepsilon$--algorithm, Shanks' transformation, and the Lotka--Volterra system by Hirota's method. Math. Comp. 81 (2012) 1527-1549.
Abstract, references, and article information   
View Article: PDF

[4] Plamen Iliev. Bispectral commuting difference operators for multivariable Askey-Wilson polynomials. Trans. Amer. Math. Soc. 363 (2011) 1577-1598. MR 2737278.
Abstract, references, and article information   
View Article: PDF

[5] E. A. Kopylova. Dispersion estimates for discrete Schrödinger and Klein–Gordon equations. St. Petersburg Math. J. 21 (2010) 743-760. MR 2604564.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1